# SDR USAA20091207SB160

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE CABIN EMERGENCY EXIT INDICATOR LIGHT AT LEFT AND RIGHT OVERWING EXITS, ON LOWER SIDEWALL, ARE ALWAYS ON DIM WHEN AIRCRAFT IS POWERED.  WHEN EMERGENCY LIGHTS ARE TURNED ON, LIGHTS WILL ILLUMINATE BRIGHT.  MAINTENANCE REMOVED AND REPLACED DISCREPANT FORWARD AND AFT CABIN EMERGENCY LIGHT POWER SUPPLIES PER MM 33-51-51.  EMERGENCY LIGHTING SYSTEM CHECKS SATISFACTORY PER MM 33-51-02.
